# SDR FDEA201011304526

- Difficulty date: November 30, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 90,419 hours, 26,163 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC150523716
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT TRACK AT RBL 24 AHS CORROSION ON UPPER SURFACE AT BS 365.  REMOVED CORROSION ON SEAT TRACK SUPPORT AFTER BLEND OUT OF LIMITS IAW SRM 53-00-52, FIG 101 DETAIL XIK. ORGINAL MAT.080 AFTER REWORK .040 EXCEEDS REMOVE SEAT TRACK SUPPORT IAW SRM 51-40-02. FABRICATED NEW SEAT TRACK SUPPORT ON PN BAC 1505-237/16   BATCH NR 1895840 IAW SRM 51-01-01. INSTALLED SEAT TRACK SUPPORT IAW SRM 51-40-02.   MAJOR REPAIR.
